• Aug 01, 2018 News! [CFP] 2019 the annual meeting of IJMO Editorial Board, ECDMO 2019, will be held in Amsterdam, Netherlands, February 16-18, 2019.   [Click]
  • Aug 06, 2018 News! Vol.7, No.1- Vol.7, No.4 has been indexed by EI (Inspec).   [Click]
  • Aug 06, 2018 News! Vol.6, No.6 has been indexed by EI (Inspec).   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2014Vol.4(4): 310-314 ISSN: 2010-3697
DOI: 10.7763/IJMO.2014.V4.391

High Order Compact Splitting Method for Stochastic Nonlinear Schrödinger Equation

Zhaohui Dai and Shanshan Jiang
Abstract—High order compact splitting method was applied for stochastic nonlinear Schrödinger equation. Using two-steps splitting method to decompose the original problem into a linear and nonlinear subproblem, then fourth-order compact difference scheme was applied to solve the linear part, while the nonlinear term was solved analytically. It is obvious to certify that the format, which we propose, is unconditional stable. What’s more, we give the expression of charge conservation law. Finally, numerical experiments were given to show forth order accuracy in space and we also observe the forms of solitary wave in the deterministic and stochastic case, which further reflected the superiority of this method.

Index Terms—High order compact, two-steps splitting scheme, charge conservation law, energy conservation law.

The authors are with Beijing University of Chemical Technology, Beijing 100029, China (e-mail: dzh88776078@sina.cn, jiangss@mail.buct.edu.cn).


Cite: Zhaohui Dai and Shanshan Jiang, "High Order Compact Splitting Method for Stochastic Nonlinear Schrödinger Equation," International Journal of Modeling and Optimization vol. 4, no. 4, pp. 310-314, 2014.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com